# SDR DALA2024102810472

- Difficulty date: October 28, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 115,614 hours, 17,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 ROW 34 RT SEAT EMER LIGHT MISSING BULBS. CORRECTIVE ACTION: REMOVED AND REPLACED ROW 34 RT SIDE SEATS ESCAPE PATH LIGHT ASSEMBLY PER B767 AMM 33-51-10. OP'S TEST GOOD. (6459560)
